MathSciNet Relay Station
MathSciNet bibliographic data
MR2827723 (2012m:11069) 11F80 (11F11 11G18 14J32)
Barnet-Lamb, Tom; Geraghty, David; Harris, Michael; Taylor, Richard A family of Calabi-Yau varieties and potential automorphy II. Publ. Res. Inst. Math. Sci. 47 (2011), no. 1, 29–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement